# SDR DALA2023012300496

- Difficulty date: January 22, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 87,448 hours, 40,196 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 FRAME CRACKS SUSPECTED. CORRECTIVE ACTION: INSPECTED PER ERA 547942-14AD REV. C AND PRI 547942-14AD REV.0. OK FOR SERVICE. (2594934)
